Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 383219, 10 pages
http://dx.doi.org/10.1155/2014/383219
Research Article

The Improved Moving Least-Square Ritz Method for the One-Dimensional Sine-Gordon Equation

Ningbo Institute of Technology, Zhejiang University, Ningbo 315100, China

Received 15 December 2013; Accepted 15 January 2014; Published 23 February 2014

Academic Editor: Zan Zhang

Copyright © 2014 Qi Wei and Rongjun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qi Wei and Rongjun Cheng, “The Improved Moving Least-Square Ritz Method for the One-Dimensional Sine-Gordon Equation,” Mathematical Problems in Engineering, vol. 2014, Article ID 383219, 10 pages, 2014. https://doi.org/10.1155/2014/383219.